# SDR AALA202007149012

- Difficulty date: July 13, 2020
- Submitted: July 16, 2020
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 57,656 hours, 23,591 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Disconnected
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED,  AUTOTHROTTLE DISCONECTED DURING TAKEOFF.   PERFORMED FIM 22-32-00-810-802 AUTOTHROTTLE RETARD PROBLEM,  FAULT ISOLATION, BITE PROCEDURES, NO FAULTS NOTED.
